Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Rashes in the chest. Recovering from gonorrhea. Rashes due to antibiotcs? History of asthma.

I am a 32 year old male, 170lbs, history of good health ( asthma on and off). I contracted gonorrhea and was treated with antibiotics three days ago. The symptoms of gonorrhea are gone but I just noticed a a red rash across my chest. Some of the bumps look like acne and are pop-able. The others look like they re quickly following suit. Could this be a delayed reaction to the antibiotics?
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it could be
as in asthma and other immune disorders there is low immunity and some antibiotics ana pain killers and vitamins,calcium increases the allergies
even paracetamol,disprin aspirin brufen can increase
so we have to give very specific medicines for other diseases in case of asthmatics
this time you take tab allegra 120 mgm once a day
and syp piriton 1/2 tsf night
apply mometasone pointment on effected area
do for 10-15 days as desired
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor